共 50 条
- [1] The approximation properties of some rational cubic splines [J]. International Journal of Computer Mathematics, 1999, 72 (2-4): : 155 - 166
- [4] The approximation properties of a rational cubic spline [J]. ADVANCED RESEARCH ON AUTOMATION, COMMUNICATION, ARCHITECTONICS AND MATERIALS, PTS 1 AND 2, 2011, 225-226 (1-2): : 166 - 169
- [6] SOME PROPERTIES OF CUBIC HERMITIAN SPLINES WITH ADDITIONAL NODES [J]. DOKLADY AKADEMII NAUK SSSR, 1974, 217 (05): : 1007 - 1010
- [9] Arrival rate approximation by nonnegative cubic splines [J]. OPERATIONS RESEARCH, 2008, 56 (01) : 140 - 156